JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A MINIMUM THEOREM FOR THE RELATIVE ROOT NIELSEN NUMBER
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A MINIMUM THEOREM FOR THE RELATIVE ROOT NIELSEN NUMBER
Yang, Ki-Yeol; Zhao, Xuezhi;
  PDF(new window)
 Abstract
In [1], a relative root Nielsen number is introduced which is a homotopy invariant lower bound for the number of roots at for a map of pairs of spaces . In this paper, we obtain a minimum theorem for under some new assumptions on the spaces and maps which are different from those in [1].
 Keywords
root;Nielsen number;relative map;
 Language
English
 Cited by
 References
1.
Topology and its Applications, 1999. vol.92. pp.247-274 crossref(new window)

2.
Reducibility of manifolds and roots of maps to manifold, 0000.

3.
Homotopy Theory, 1959.

4.
Fundamenta Mathematicae, 1996. vol.149. pp.1-18

5.
The Theory of Fixed Point Classes, 1989.

6.
Pacific J. Math., 1986. vol.122. pp.459-473 crossref(new window)

7.
Commun. Korean Math. Soc., 1996. vol.11. 1, pp.245-252

8.
Acta Mathematica Sinica, New Series, 1996. vol.12. 1, pp.71-76 crossref(new window)